본문 바로가기
HOME> 저널/프로시딩 > 저널/프로시딩 검색상세

저널/프로시딩 상세정보

권호별목차 / 소장처보기

H : 소장처정보

T : 목차정보

Communications of the Korean Mathematical Society ... 19건

  1. [국내논문]   양의 단면 곡률을 가지는 컴팩트 공간에 대하여  

    고관석 (인하대학교 이과대학 수학통계학부)
    Communications of the Korean Mathematical Society = 대한수학회논문집 v.20 no.2 ,pp. 195 - 207 , 2005 , 1225-1763 ,

    초록

    리만 기하학에서 중요한 문제중의 하나는 주어진 곡률부호를 가지는 다양체를 분류하는 것이다. 그렇게 하기 위해서는 곡률과 위상과의 상호 관계를 밝히는 것이 중요하다. 특히 양의 곡률을 가지는 공간을 분류하는 것은 어려운 문제로 알려져 있으며 위상적 성질에 대해서도 알려진 것은 매우 적다. 본 논문에서는 지금까지 알려진 양의 곡률을 가지는 공간들을 살펴 보고 그들 공간들에 대한 일반적인 정리들과 호프의 문제를 소개하고자 한다.

    원문보기

    원문보기
    무료다운로드 유료다운로드

    회원님의 원문열람 권한에 따라 열람이 불가능 할 수 있으며 권한이 없는 경우 해당 사이트의 정책에 따라 회원가입 및 유료구매가 필요할 수 있습니다.이동하는 사이트에서의 모든 정보이용은 NDSL과 무관합니다.

    NDSL에서는 해당 원문을 복사서비스하고 있습니다. 아래의 원문복사신청 또는 장바구니담기를 통하여 원문복사서비스 이용이 가능합니다.

    이미지

    Fig. 1 이미지
  2. [국내논문]   ON TOR-TORSION THEORIES  

    GOLRIZ M. (Science and Research Branch Islamic Azad University ) , BIJANZADEH M. H. (Faculty of Mathematical Sciences and Computer Engineering Teacher Training University)
    Communications of the Korean Mathematical Society = 대한수학회논문집 v.20 no.2 ,pp. 209 - 219 , 2005 , 1225-1763 ,

    초록

    Tor-torsion theory was defined by Jan Trlifaj in 2000. In this paper we introduce the notion of Co envelopes, CoCovers and Tor-generators as dual of envelopes, covers and generators in cotorsion(Ext-torsion) theory and deduce that each R-module has a projective and a cotorsion coprecover.

    원문보기

    원문보기
    무료다운로드 유료다운로드

    회원님의 원문열람 권한에 따라 열람이 불가능 할 수 있으며 권한이 없는 경우 해당 사이트의 정책에 따라 회원가입 및 유료구매가 필요할 수 있습니다.이동하는 사이트에서의 모든 정보이용은 NDSL과 무관합니다.

    NDSL에서는 해당 원문을 복사서비스하고 있습니다. 아래의 원문복사신청 또는 장바구니담기를 통하여 원문복사서비스 이용이 가능합니다.

    이미지

    Fig. 1 이미지
  3. [국내논문]   ON DIRECT SUMS IN BOUNDED BCK-ALGEBRAS  

    HUANG YISHENG (Department of Mathematics Sanming College)
    Communications of the Korean Mathematical Society = 대한수학회논문집 v.20 no.2 ,pp. 221 - 229 , 2005 , 1225-1763 ,

    초록

    In this paper we consider the decompositions of subdirect sums and direct sums in bounded BCK-algebras. The main results are as follows. Given a bounded BCK-algebra X, if X can be decomposed as the subdirect sum $\bar{\bigoplus}_{i{\in}I}A_i$ of a nonzero ideal family $\{A_i\;{\mid}\;i{\in}I\}$ of X, then I is finite, every $A_i$ is bounded, and X is embeddable in the direct sum $\bar{\bigoplus}_{i{\in}I}A_i$ ; if X is with condition (S), then it can be decomposed as the subdirect sum $\bar{\bigoplus}_{i{\in}I}A_i$ if and only if it can be decomposed as the direct sum $\bar{\bigoplus}_{i{\in}I}A_i$ ; if X can be decomposed as the direct sum $\bar{\bigoplus}_{i{\in}I}A_i$ , then it is isomorphic to the direct product $\prod_{i{\in}I}A_i$ .

    원문보기

    원문보기
    무료다운로드 유료다운로드

    회원님의 원문열람 권한에 따라 열람이 불가능 할 수 있으며 권한이 없는 경우 해당 사이트의 정책에 따라 회원가입 및 유료구매가 필요할 수 있습니다.이동하는 사이트에서의 모든 정보이용은 NDSL과 무관합니다.

    NDSL에서는 해당 원문을 복사서비스하고 있습니다. 아래의 원문복사신청 또는 장바구니담기를 통하여 원문복사서비스 이용이 가능합니다.

    이미지

    Fig. 1 이미지
  4. [국내논문]   THE MASS FORMULA OF ORDERS OVER A DYADIC LOCAL FIELD   피인용횟수: 1

    JUN, SUNG-TAE (Division of Mathematics and Computer science Konkuk University ) , KIM, IN-SUK (Division of Mathematics and Informational Statistics Wonkwang University)
    Communications of the Korean Mathematical Society = 대한수학회논문집 v.20 no.2 ,pp. 231 - 238 , 2005 , 1225-1763 ,

    초록

    In this paper, we study the arithmetic properties of orders in a quaternion algebra over a dyadic local field and we find the mass formula of orders.

    원문보기

    원문보기
    무료다운로드 유료다운로드

    회원님의 원문열람 권한에 따라 열람이 불가능 할 수 있으며 권한이 없는 경우 해당 사이트의 정책에 따라 회원가입 및 유료구매가 필요할 수 있습니다.이동하는 사이트에서의 모든 정보이용은 NDSL과 무관합니다.

    NDSL에서는 해당 원문을 복사서비스하고 있습니다. 아래의 원문복사신청 또는 장바구니담기를 통하여 원문복사서비스 이용이 가능합니다.

    이미지

    Fig. 1 이미지
  5. [국내논문]   ON THE GENUS OF CERTAIN DRINFELD MODULAR CURVES  

    KIM, CHANG-HEON (Department of mathematics Seoul Women's university ) , JEON, DAE-YEOL (Korea Institute for Advanced Study (KIAS))
    Communications of the Korean Mathematical Society = 대한수학회논문집 v.20 no.2 ,pp. 239 - 246 , 2005 , 1225-1763 ,

    초록

    We determine the genera of the Drinfeld modular curves $X_\Delta(n)$ .

    원문보기

    원문보기
    무료다운로드 유료다운로드

    회원님의 원문열람 권한에 따라 열람이 불가능 할 수 있으며 권한이 없는 경우 해당 사이트의 정책에 따라 회원가입 및 유료구매가 필요할 수 있습니다.이동하는 사이트에서의 모든 정보이용은 NDSL과 무관합니다.

    NDSL에서는 해당 원문을 복사서비스하고 있습니다. 아래의 원문복사신청 또는 장바구니담기를 통하여 원문복사서비스 이용이 가능합니다.

    이미지

    Fig. 1 이미지
  6. [국내논문]   EXPLICIT EVALUATIONS OF SPECIAL MULTIPLE ZETA VALUES, ζ({4l+2}n) AND ζ({4l}n)  

    SON, JIN-WOO (Department of Mathematics Kyungnam University ) , JANG, DOUK-SOO (Department of Mathematics Kyungnam University)
    Communications of the Korean Mathematical Society = 대한수학회논문집 v.20 no.2 ,pp. 247 - 257 , 2005 , 1225-1763 ,

    초록

    In this paper we calculate two special types of multiple zeta values, $\zeta(\{4\iota+2\}_n)\;and\;\zeta(\{4\iota\}_n)$ using the primitive roots of unity, which may be simpler and easier.

    원문보기

    원문보기
    무료다운로드 유료다운로드

    회원님의 원문열람 권한에 따라 열람이 불가능 할 수 있으며 권한이 없는 경우 해당 사이트의 정책에 따라 회원가입 및 유료구매가 필요할 수 있습니다.이동하는 사이트에서의 모든 정보이용은 NDSL과 무관합니다.

    NDSL에서는 해당 원문을 복사서비스하고 있습니다. 아래의 원문복사신청 또는 장바구니담기를 통하여 원문복사서비스 이용이 가능합니다.

    이미지

    Fig. 1 이미지
  7. [국내논문]   DETERMINATION OF ALL SUBFIELDS OF CYCLOTOMIC FUNCTION FIELDS WITH GENUS ONE   피인용횟수: 1

    JUNG, HWAN-YUP (Department of Mathematics Education Chungbuk National University ) , AHN, JAE-HYUN (Department of Mathematics Chungnam National University)
    Communications of the Korean Mathematical Society = 대한수학회논문집 v.20 no.2 ,pp. 259 - 273 , 2005 , 1225-1763 ,

    초록

    In this paper we determine all subfields with genus one of cyclotomic function fields over rational function fields explicitly.

    원문보기

    원문보기
    무료다운로드 유료다운로드

    회원님의 원문열람 권한에 따라 열람이 불가능 할 수 있으며 권한이 없는 경우 해당 사이트의 정책에 따라 회원가입 및 유료구매가 필요할 수 있습니다.이동하는 사이트에서의 모든 정보이용은 NDSL과 무관합니다.

    NDSL에서는 해당 원문을 복사서비스하고 있습니다. 아래의 원문복사신청 또는 장바구니담기를 통하여 원문복사서비스 이용이 가능합니다.

    이미지

    Fig. 1 이미지
  8. [국내논문]   THE MINIMAL FREE RESOLUTION OF CERTAIN DETERMINANTAL IDEA  

    CHOI, EUN-J. (Department of Mathematics Yonsei University ) , KIM, YOUNG-H. (Department of Mathematics Yonsei University ) , KO, HYOUNG-J. (Department of Mathematics Yonsei University ) , WON, SEOUNG-J. (Department of Mathematics Yonsei University)
    Communications of the Korean Mathematical Society = 대한수학회논문집 v.20 no.2 ,pp. 275 - 290 , 2005 , 1225-1763 ,

    초록

    Let $S\;=\;R[\chi_{ij}\mid1\;{\le}\;i\;{\le}\;m,\;1\;{\le}\;j\;{\le}\;n]$ be the polynomial ring over a noetherian commutative ring R and $I_p$ be the determinantal ideal generated by the $p\;\times\;p$ minors of the generic matrix $(\chi_{ij})(1{\le}P{\le}min(m,n))$ . We describe a minimal free resolution of $S/I_{p}$ , in the case m = n = p + 2 over $\mathbb{Z}$ .

    원문보기

    원문보기
    무료다운로드 유료다운로드

    회원님의 원문열람 권한에 따라 열람이 불가능 할 수 있으며 권한이 없는 경우 해당 사이트의 정책에 따라 회원가입 및 유료구매가 필요할 수 있습니다.이동하는 사이트에서의 모든 정보이용은 NDSL과 무관합니다.

    NDSL에서는 해당 원문을 복사서비스하고 있습니다. 아래의 원문복사신청 또는 장바구니담기를 통하여 원문복사서비스 이용이 가능합니다.

    이미지

    Fig. 1 이미지
  9. [국내논문]   THE STRONG PERRON INTEGRAL IN THE n-DIMENSIONAL SPACE ?n   피인용횟수: 1

    PARK, JAE-MYUNG (Department of Mathematics Chungnam National University ) , KIM, BYUNG-MOO (Department of Mathematics Chungju National University ) , LEE, DEUK-HO (Department of Mathematics Education Kongju National University)
    Communications of the Korean Mathematical Society = 대한수학회논문집 v.20 no.2 ,pp. 291 - 297 , 2005 , 1225-1763 ,

    초록

    In this paper, we introduce the SP-integral and the $SP_\alpha-integral$ defined on an interval in the n-dimensional Euclidean space $\mathbb{R}^n$ . We also investigate the relationship between these two integrals.

    원문보기

    원문보기
    무료다운로드 유료다운로드

    회원님의 원문열람 권한에 따라 열람이 불가능 할 수 있으며 권한이 없는 경우 해당 사이트의 정책에 따라 회원가입 및 유료구매가 필요할 수 있습니다.이동하는 사이트에서의 모든 정보이용은 NDSL과 무관합니다.

    NDSL에서는 해당 원문을 복사서비스하고 있습니다. 아래의 원문복사신청 또는 장바구니담기를 통하여 원문복사서비스 이용이 가능합니다.

    이미지

    Fig. 1 이미지
  10. [국내논문]   RANDOM FIXED POINT THEOREMS AND LERAY-SCHAUDER ALTERNATIVES FOR Uck MAPS  

    AGARWAL RAVI P. (Department of Mathematics Sciences Florida Institute of Technology Melbourne ) , REGAN DONAL O (Department of Mathematics National University of Ireland Galway)
    Communications of the Korean Mathematical Society = 대한수학회논문집 v.20 no.2 ,pp. 299 - 310 , 2005 , 1225-1763 ,

    초록

    This paper presents new random fixed point theorems for $U_c^k$ maps and new random Leray-Schauder alternatives for $U_c^k$ type maps. Our arguments rely on recent deterministic fixed point theorems and on a result on hemicompact maps in the literature.

    원문보기

    원문보기
    무료다운로드 유료다운로드

    회원님의 원문열람 권한에 따라 열람이 불가능 할 수 있으며 권한이 없는 경우 해당 사이트의 정책에 따라 회원가입 및 유료구매가 필요할 수 있습니다.이동하는 사이트에서의 모든 정보이용은 NDSL과 무관합니다.

    NDSL에서는 해당 원문을 복사서비스하고 있습니다. 아래의 원문복사신청 또는 장바구니담기를 통하여 원문복사서비스 이용이 가능합니다.

    이미지

    Fig. 1 이미지

논문관련 이미지